# SDR GTIA2023062937297

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,410 hours, 4,273 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MINOR FUME EVENT ON DESCENT @ 3000 FEET-RAN PACK ONE AND TWO IAW TSM 05-50-00-810-831-A, ISOLATED SMELL TO PACK ONE.
